MathSciNet Relay Station
MathSciNet bibliographic data
MR2142338 35K55 (35B10 37L99)
Nolen, James; Rudd, Matthew; Xin, Jack Existence of KPP fronts in spatially-temporally periodic advection and variational principle for propagation speeds. Dyn. Partial Differ. Equ. 2 (2005), no. 1, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement